# SDR DALA14020400615

- Difficulty date: April 2, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 93,396 hours, 42,732 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO ACRID ODOR FROM AFT RIGHT SIDE GALLEY.  NO SMOKE OR FUMES BUT A ODOR RESEMBLING PLASTIC BURNING.  FOUND CHAR MARKS ON OVERHEAD CEILING PANELS AT ROWS 42 ABC AND 40 DEF CAUSED BY OVERHEAD LIGHT BALLASTS.  R & R OVERHEAD LIGHT BALLASTS IAW AMM 33-21.  OPS CHECKED GOOD.
